# SDR CA970626016

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 310440201
- Condition: Leaking Oil
- Location: Pt Sect Nr 3 Brg
- Component: 3013340
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED OIL PRESSURE FLUCTUATION ON #1 ENGINE, OF 2-4 PSI PRIOR TO LANDING. THE FLUCTUATIONS INCREASED AND THE OIL PRESSURE DROPPED TO 40-50 PSI. POWER WAS REDUCED AND A NORMAL LANDING WAS CARRIED OUT. PILOT REPORTED ON FLAIR OUT THE LOW OIL, PRESSURE LIGHT FLICKERED 3 TIMES. ON SHUTDOWN WHITE SMOKE CAME FROM THE EXHAUST DUCTS, THE DUCTS WERE REMOVED AND OIL COULD BE SEEN COMING FROM THE #3 BEARING AREA AND POOLING IN THE EXHAUST AREA. THERE WAS NO OIL VISIBLE ON THE DIPSTICK AND DRAINING THE SYSTEM YIELDED ONLY 2 QUARTS OF OIL. THE ENGINE WAS SPLIT AND FAILURE OF THE #3 BEARING SEAL WAS CONFIRMED.
